Texas, 2025Cold in Texas, January 19 to 22, 2025
January 19 to 22, 2025 · NWS FWD · 46 events in 46 counties and zones
Another round of cold air arrived in the middle of the month resulting in overnight and early morning wind chill values as low as 5 degrees across the region for a few days. Actual low temperatures were in the teens and low 20s, and some light winter precipitation, mostly snow, did occur in parts of the region on the 20th-21st, but no impacts were reported.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another round of cold air arrived in the middle of the month resulting in overnight and early morning wind chill values as low as 5 degrees across the region for a few days. Actual low temperatures were in the teens and low 20s, and some light winter precipitation, mostly snow, did occur in parts of the region on the 20th-21st, but no impacts were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jan 18, 6:59 PM CST, 5 hours 1 minute earlier. Its key messages:
- Cold! Wind chills in the single digits to teens are expected each morning Sunday through Wednesday. Highs may struggle to get above freezing in some areas on Tuesday.
- Snow is expected across parts of Central and North Texas Monday night into early Tuesday. Accumulations of 1 to 2 inches will be possible with some minor travel impacts.
Area forecast discussion, Jan 18, 6:59 PM CST, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Fort Worth TX
659 PM CST Sat Jan 18 2025
...New Short Term, Aviation...
.KEY MESSAGES...
- Cold! Wind chills in the single digits to teens are expected
each morning Sunday through Wednesday. Highs may struggle to get
above freezing in some areas on Tuesday.
- Snow is expected across parts of Central and North Texas Monday
night into early Tuesday. Accumulations of 1 to 2 inches will be
possible with some minor travel impacts.
&&
.SHORT TERM... /NEW/
/Through Sunday Night/
As of 6 PM CST, temperatures are running around 10 to 25 degrees
colder than 24 hours ago. Low level cold air advection will
continue across North and Central Texas this evening with
persistent brisk pressure gradient winds gusting to 20 to 30 mph.
The base of the digging upper level trough is moving across New
Mexico and Texas Panhandle this afternoon, providing sufficient
lift to generate a blanket of clouds and even some light snow well
northwest of our forecast area. Tonight, a shallow layer of
Pacific moisture combined with mid-level forcing will likely
support an increase in cloud cover over North Texas. We cannot
rule out a few snow flurries falling from this cloud deck, though
no accumulations or travel impacts are expected. No PoPs are
included in this forecast given the very low probability of
occurrence.
The next surge of arctic air is on track to spill into the region
tonight bringing the lowest temperatures of the season (so far).
The deterministic NBM remains unrepresentative of this arctic
airmass, so tonight's temperatures have been nudged down towards
the NBM 25th percentile. Amid the reinforced low level cold air
advection, temperatures are forecast to fall into the upper teens
and 20s by sunrise. With persistent wind speeds of 10 to 20 mph
and gusts to 30 mph, wind chills will plummet into the teens and
single digits. A Cold Weather Advisory remains in effect from
midnight to 9 AM CST Sunday due to these dangerously cold
conditions.
Tomorrow, the pressure gradient will finally relax as surface
ridging builds southward into the Plains providing us with a
reprieve from the breezy north winds. Sunday will still be very
cold with solar insolation not doing much to offset the ongoing
cold advection. Temperatures will peak in the mid 30s to lower 40s
with a few areas along the Red River hovering just above freezing
throughout the day. Even with lighter winds speeds, wind chill
values may only manage to climb into the mid 20s to lower 30s in
the afternoon. Temperatures will tank quickly Sunday night with
lows falling into the mid/upper teens while the urban areas hover
near 20 degrees.
12
&&
.LONG TERM... /Issued 308 PM CST Sat Jan 18 2025/
/Monday through Saturday/
Monday morning will start off cold as polar high pressure will be
firmly in control across the Central CONUS. Temperatures will
range from the mid teens to low 20s during the morning with wind
chills in the single digits. Skies will initially be sunny with
temperatures warming into the mid 30s by afternoon, but cloud
cover will begin to increase as our much talked about disturbance
digs into the Four Corners region through the day. With cold air
already in place across Texas and relatively warm Gulf water
temperatures, a natural baroclinic zone will be set up to our
southeast. As height falls begin to spread eastward from the
trough, rapid surface cyclogenesis will commence along the TX
coast and across the western Gulf. This will quickly pull warmer
moist air northward atop the cold surface airmass. Cloud cover
will rapidly advance northward into Central TX by Monday evening.
Meanwhile, a reinforcing southward push of cold air will help set
up a tightening zone of frontogenesis across our central TX
counties Monday night. As the upper trough advances eastward
Monday night, widespread precipitation is expected to quickly
develop in this area of strong frontogenesis. Given cold thermal
profiles, this precipitation is expected to be all snow and will
spread into our Central TX counties overnight. This will be a fast
moving system with snow coming to an end by midday Tuesday.
The main challenge with this forecast continues to be how fast
this upper trough moves east. A faster movement will mean less
snow in our area while a slower movement will be heavier amounts
across our southeast counties. Fortunately the consensus among the
ensemble guidance favors a fairly progressive pattern, albeit to
varying degrees, while only about 25% of the guidance really keeps
a significantly slower solution. Even so, higher end totals with
this slower solution are about 4" and confined to the southeast
counties with a fairly tight gradient tapering back to around 1/2"
to 1" closer to I-20.
Our official forecast will lean toward the more progressive
pattern with snowfall totals of 1-2" across our southeast counties
tapering back to a dusting to 1/2" south of the I-20 corridor.
This snow should be fairly dry and fluffy and may not melt much
given the cold temperatures in place. These light accumulations of
1 to 2 inches in the southeast could cause some travel impacts,
especially on more rural or outlying roads. Any snow that does
accumulate would likely linger for a few days given the very cold
temperatures are expected to persist. Once the precipitation ends
early Tuesday, we'll remain dry for the rest of the week. At this
time, we don't anticipate any Winter Storm Watches/Warnings, but
Winter Weather Advisories will likely be needed sometime on
Sunday.
Cold temperatures will linger through the week with several nights
(Mon night through Wed night) in the teens and low 20s. Highs on
Tuesday may struggle to get above freezing in some areas. Wind
chills will be lowest on Monday night and Tuesday night with
readings between 5 and 15 degrees. A steady warmup is expected
through the end of the week, although we'll remain below normal
for this time of year.
Dunn
&&
.AVIATION... /NEW/
/00Z TAFs/
No significant aviation concerns are expected through the current
TAF period. VFR flight conditions prevail with gusty north winds,
reaching 30 kts at times, continuing overnight through Sunday
morning. BKN VFR cigs will move in after 02Z as a disturbance
passes through the area, but these clouds should scatter out
before midday (by ~17Z). Wind speeds will gradually decrease
Sunday afternoon with sustained speeds settling around 10-15 kts
by the evening.
12
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 22 37 20 38 24 / 5 0 0 0 20
Waco 24 39 20 41 25 / 0 0 0 0 50
Paris 20 34 18 34 22 / 0 0 0 0 20
Denton 20 36 15 36 19 / 0 0 0 0 20
McKinney 21 36 16 36 21 / 0 0 0 0 20
Dallas 23 38 21 39 25 / 5 0 0 0 30
Terrell 22 37 17 39 22 / 0 0 0 0 30
Corsicana 24 39 21 41 25 / 0 0 0 0 40
Temple 25 41 18 41 24 / 0 0 0 0 60
Mineral Wells 19 37 17 38 20 / 5 0 0 0 20
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Cold Weather Advisory from midnight tonight to 9 AM CST Sunday
for TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.
&&
Hazardous weather outlook, Jan 18, 3:06 PM CST, 8 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
306 PM CST Sat Jan 18 2025
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
306 PM CST Sat Jan 18 2025
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
Wind chills will drop to 5 to 15 degrees tonight.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Very cold weather will persist through Wednesday morning with lows in
the teens and low 20s and wind chills as cold as 5 degrees.
Snow accumulations of 1 to 2 inches are expected across Central
Texas late Monday night into early Tuesday, where some travel impacts
are possible. Light snow with little to no accumulation is expected
across North Texas.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Cold/Wind Chill, Anderson
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Bell
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Bosque
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Collin
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Comanche
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Cooke
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Coryell
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Dallas
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Delta
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Denton
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Denton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Eastland
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Ellis
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Erath
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Falls
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Fannin
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Freestone
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Grayson
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Hamilton
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Henderson
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Hill
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Hood
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Hopkins
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Hunt
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Jack
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Johnson
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Kaufman
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Lamar
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Lampasas
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Leon
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Limestone
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, McLennan
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Milam
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Mills
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Montague
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Navarro
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Palo Pinto
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Parker
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Rains
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Robertson
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Rockwall
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Somervell
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Stephens
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Tarrant
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Van Zandt
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Wise
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
Cold/Wind Chill, Young
- When
- January 19, 12:00 AM CST to January 22, 9:00 AM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Wind chill values were as low as 5 degrees during the overnight and morning hours.
- Cold/Wind Chill
- Cold or wind chill below warning criteria that caused deaths, injuries or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Sneakerwave in California, January 19, 20252 deaths · 1 event
- Cold in Wisconsin, January 19, 20251 death · 1 event
- Cold in South Dakota, January 19, 20251 death · 1 event
- Rip Current in Puerto Rico, January 19, 20251 death · 1 event
- Heavy Snow and Winter Weather in West Virginia, January 19 to 20, 202540 events
- Cold and Sleet in Texas, January 19 to 22, 202539 events
- Extreme Cold in Wisconsin, January 19 to 21, 202530 events
- Extreme Cold in South Dakota, January 19 to 20, 202528 events
- Ice Storm and Cold in Texas, January 19 to 22, 2025$2,000 · 26 events
- Extreme Cold in Minnesota, January 19 to 21, 202524 events
- Extreme Cold in South Dakota, January 19 to 21, 202524 events
- Cold in Kentucky, January 19 to 22, 202520 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1234289, 1234904, 1234905, 1234906, 1234907, 1234908, 1234909, 1234910, 1234911, 1234912, 1234913, 1234914, 1234915, 1234916, 1234917, 1234918, 1234919, 1234920, 1234921, 1234922, 1234923, 1234924, 1234925, 1234926, 1234927, 1234929, 1234930, 1234931, 1234932, 1234933, 1234934, 1234935, 1234936, 1234937, 1234938, 1234939, 1234940, 1234941, 1234942, 1234943, and more.